# SDR DALA2017022001462

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA R1 ENTRANCE INTERCOSTAL BETWEEN STA-343 ANDSTA-363 RBL-46" HAS CRACKS AT 2 EACH FASTENER HOLE NUT PLATES. REMOVED & REPLACED CRACKED INTERCOSTAL STA 343-363 RBL 46 IAW SRM 51-40-02 & DWG 141N5160 REV E.
